Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On oxyelite. Experiencing inability to get erection. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5166 Questions
hello doctor...i am on oxyelite pro fatburner...i took 1 cycle 2 months earlier and now ive got a new bottle..however 2 days after taking it i am experiencing inability to get erection..what should I do plzz tell me i am worried...i am 20 years me doctor shud i stop it.???
Posted Sat, 20 Jul 2013 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 2 hours later
Hello and thank you so much for this query. I am Dr. Ditah and feel honored to address your health worries today. I am so sorry to hear about your weight concerns and the recent loss of erections.

If the only thing that has changed in your recent habits is this drug, then I will suggest that you stop and observe a little. If it gets resolved, then it is probably an undesirable effect from this drug but if it should persist, then we may need to look for some other possible causes.

Inability to get erections caused by a disease is often progressive. It is rarely an abrupt cessation like you just reported. The only exception to this is a spinal injury that instantly destroys the nerves that supply the penis. In this case, there should be other signs and symptoms related to defecation and urination that you have not reported.

The most common cause of abrupt inability to get an erection is psychological. I will like you to review this aspect of your life. Look for stressors, difficulties in your relationship or any other recent experiences that might have make you to have a negative view towards sex. If there are any, this could be the most likely complication. Please, try to address them.

I will like to say a few words about you interest in loosing weight. I generally discourage drugs as a means to loose weight. We don't take drugs to put on weight. We gain weight by eating more than we actually need. To loose weight, we need to also take in less than we spend. When you resort to taking pills to address your weight problems, it offers a temporary solution and never a long lasting one unless you plan to stay on drugs for the rest of your life. I will rather suggest that you look into your lifestyle and take control of those factors that make you to take in more than you need or prevent you from using as much as possible. This is the best way to ensure long term victory. Meeting and discussing with a dietitian may be very helpful in this.

I hope this provides useful information and helps you in making well informed choices. If you have more question related to the above query, I am more than happy to address them. Once more, thank you so much for using our services.
I wish you a rapid recovery from this loss of erections.
Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: On oxyelite. Experiencing inability to get erection. What should I do? 14 minutes later
Thank u for your reply doctor...this my second bottle and the first one really helped me a lot...i lost 20 kgs with help of this regular exercises and proper only 6-7 kgs over my target weight and little belly fat..i did not notice this problm ever before...i read about the fat burner and came to know that ED can b a possible side effect but ceases aftr 4-5 days...i also read ppl saying that the also exprcd simmilar problm the latr the problm ceased...what should I do now shud I take it to check for 4-5 days or stop immediately...there is not a total loss in erection and Igot one in the morng but now if i try to it will b vry difficlt...plz advice doctor...thanks
Answered by Dr. Chobufo Ditah 23 minutes later
Thank you so much for this follow up questions and more precision.

Please, unless there are really pressing needs to cut down on your weight, I will not advice you to continue this medication for a 6-7kg excess weight. Please stop and use other measures like diet control, increased physical exercise, and reduced alcohol intake if you do drink.

If you should choose not to stop, then you may want to observe over a few days and see what the state of these erections is. If they are getting worse, then stopping is the best way forward. If they get better, then you may want to continue.

Having an early morning erection means there is actually no organic cause and it is more of a psychological problem. The same fear of loosing erections will make it even more difficult to voluntarily initiate any. Please, reassure yourself and regain your confidence to get this right again.

I hope this helps you. It is a transient problem from all I have gotten from you. It will resolve sooner than you may imagine. i really wish you could stop the drugs and continue the weight loss battle with the above measures i have suggested. if you should have any further worries, please feel free let me address them.
wish you good health.
Dr. Ditah, MD.

Above answer was peer-reviewed by
Follow-up: On oxyelite. Experiencing inability to get erection. What should I do? 5 minutes later
thank you so much doctor..!!! I really appreciate ur help..I will stop it now and will tell u abt any improvement before my time runs out..I know am really obsessed with the weight thing but all my life I have been overweight and I did a lot of hard work..the pill was just an add on..however thank u for ur help..:)
Answered by Dr. Chobufo Ditah 7 minutes later
You are welcome.

This is the most humbling part of my job helping people understand and figure out solutions about their own health worries. I will wait for your updates.

Please, do not respond to this now because you may have a limited number of follow up questions to ask. Reserve future ones when you have more updates.
Wish you a good health.

Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor